跳到主要內容區塊

黃延安

黃延安 教授

研究室:理A407

電話:03-8903516  傳真: 03-8900161

E-mail:yahwang@mail.ndhu.edu.tw

個人網頁:http://134.208.10.216:8080/PDF_FILES/3991.pdf

學歷:
  清華大學博士後研究 (1998,10 ~1999,7)
  中原大學博士後研究 (1999,8 ~2000,7)
  清華大學數學博士 1998

經歷:
   育達商業技術學院企業管理系專任助理教授 (2000,8 ~2001,7)、東華大學應用數學系專任副教授 (2004,8至今)

研究領域:
  對局論、數理經濟

論文:      

1. Hwang, Yan-An; Yang, Wei-Yuan (2014, Jul). A note on potential approach under interval games. Top, 22(2),571-577 (SCI). 本人為第一作者、通訊作者.
 
2. Hwang, Yan-An; Wang, Tsung-Fu (2014, Feb). The construction and characterization of egalitarian solutions for multi-choice NTU games. Optimization, 63 ( 2), 225-238. (SCI). 本人為第一作者、通訊作者.
 
3. Hwang, Yan-An; Liao, Yu-Hsein (2013, Oct). Reduction and dynamic approach for the multi-choice Shapley value. Journal of Industrial and Management Optimization , Vol. 9, no. 4,885-892 (SCI). 本人為第一作者.
 
4. Hwang, Yan-An (2013, Jul). An axiomatization of the Hirsch-index without adopting monotonicity. Applied Mathematics and Information Sciences, Vol 7, No. 4, 55-60 . (SCI). 本人為第一作者、通訊作者.
 
5. Hwang, Yan-An (2013, Jun). A characterization of the egalitarian correspondence in the context of bargaining problems. International Journal of Game Theory and Technology , Vol.1,No.1, 1~8. (其它). 本人為第一作者、通訊作者.
 
6. Hwang, Yan-An; Liao, Yu-Hsien; Yeh, Chun-Hsien (2013, Jun). Consistent extensions and subsolutions of the core for the multi-choice transferable-utility games. Optimization. 本人為第一作者.
 
7. Hwang, Yan-An (2013, May). On the core: complement-reduced game and maxreduced game. International Journal of Game Theory, 42 (2), 339-355 (SCI,SSCI). (SCI). 本人為第一作者、通訊作者.
 
8. Hwang, Yan-An; Liao, Yu-Hsien (2013, May). A note on the core:minimal conversely consistent enlargement. Information Sciences, 243 , 100– 105 (SCI).(SCI). 本人為第一作者.
 
9. Hwang, Yan-An (2013, Mar). A note on the core . Journal of Global Optimization, Volume 55, Issue 3, pp 627-632 (SCI). (SCI). 本人為第一作者、通訊作者.
 
10. Hwang, Yan-An; Chen, Ming-Chuan (2012, Mar). A new axiomatization of the Shapley value under interval uncertainty. Economics Bulletin, 32:799-810. (其它). 本人為第一作者、通訊作者.
 
11. Hwang, Yan-An; Yeh, Chun-Hsien (2012, Feb). A characterization of the nucleolus without homogeneity in airport problems. Social Choice and Welfare, 38, 355-364 (SSCI). (SSCI). 本人為第一作者.
 
12. Hwang, Yan-An; Liao, Yu-Hsien (2011, Nov). The multi-core, balancedness and axiomatizations for multi-choice games. International Journal of Game Theory, 40, 677-689 (SCI,SSCI). (SSCI). 本人為第一作者、通訊作者.
 
13. Hwang, Yan-An (2010, Nov). Marginal monotonicity solution of NTU games. Games and Economic Behavior, 70, p.502-508 (SSCI). (SSCI). 本人為第一作者、通訊作者.
 
14. Hwang, Yan-An; Liao, Yu-Hsien (2010, Jun). The unit-level-core for multichoice games:the replicated core for TU games. Journal of Global Optimization, 47, 161-171 (SCI). (SCI). 本人為第一作者、通訊作者.
 
15. Hwang, Yan-An; Liao, Yu-Hsien (2010, Apr). Consistency and dynamic approach of indexes. Social Choice and Welfare, 34, 679-694 (SSCI). (SSCI). 本人為第一作者、通訊作者.
 
16. Hwang, Yan-An; Liao, Yu-Hsien (2009, Dec). Equivalence Theorem, Consistency and Axiomatizations of a Multi-Choice Value. Journal of Global Optimization, 45, 597-613 (SCI). (SCI). 本人為第一作者、通訊作者.
 
17. Hwang, Yan-An (2009, Nov). An NTU Value under Complement Reduced Game. International Journal of Game Theory, 38, 305-324 (SCI,SSCI). (SSCI). 本人為第一作者、通訊作者.
 
18. Hwang, Yan-An; Wang, Tsung-Fu (2009, Nov). Population monotonicity, consistency and the random arrival rule. Economics Bulletin, 29, 2816-2821.. (其它). 本人為第一作者、通訊作者.
 
19. Hwang, Yan-An; Liao, Yu-Hsien (2009, Mar). The consistent value of fuzzy games. Fuzzy Sets and Systems, 160, 644-656 (SCI). (SCI). 本人為第一作者、通訊作者.

20. Hwang Y-A, Liao Y-H(2007). Max-Consistency, Complement-Consistency, and the Core on Fuzzy Games. "Fuzzy Sets and Systems" doi:10. 1016/ j. fss. 2007. 07. 016 (In Press) (SCI)

21. Hwang Y-A (2007). Fuzzy games: A characterization of the core. "Fuzzy Sets and Systems" doi:10. 1016/ J. Fss. 2007. 03. 009 (In Press) (SCI)

23. Hwang Y-A, Hsiao Y-H(2007). Internal dividend, External loss and value. "Economics Bulletin" Vol. 3, No. 41: 1-5 (EconLit)

24. Hwang Y-A, Liao Y-H( 2007). A new axiomatization of the core on fuzzy NTU games."Economics Bulletin" Vol. 3, No. 37: 1-6(Econlit)

25. Hwang Y-A, Yeh C-H. (AUG 2007). Efficiency and converse reduction-Consistency in collective choice. "Economics Bulletin" Vol.4, No. 27: 1-7(EconLit)

26. Hwang Y-A , Shih M-H (MAY 2007). Equilibrium in a Market Game. “Economic Theory”31(2):387-392(SSCI)

27. Hwang Y-A (2006). Two characterizations of the consistent egalitaeian solution and of the core on NTU games . Accept to “Mathematical Methods of Operations Research” (SCIE,EconLit)

28. Hwang Y-A (2006). Associated consistency and equal allocation of nonseparable costs. “Economic Theory”28(3):709-719(SSCI)

29. Hwang Y-A, Jie-Hau Li and Yaw-Hwa Hsiao (2005). A dynamic approach to the Shapley value based on associated games. “ International Journal of Game Theory” 33:551-562 (SSCI)

30. Hwang Y-A, Li W-H(2005). The core of multi-choice NTU games.“Mathematical Methods of Operations Research”61, pp.33-40. (SCIE,EconLit)

31. Hwang Y-A, (2005).The coincidence of the core and the dominance core on multi-choice games. “Economic Bulletin”3.pp.1-8. (EconLit)

32. Hwang Y-A (2004) .A note on closedness under Moulin reduction.“International Game Theory Review ” , 6, pp.555-559 (EconLit)

33. Hwang Y-A (2003) .Closedness under reduced games. “Mathematical Methods of Operations Research” , 58, pp.441-448 (SCIE,EconLit)

34. Chang C, Hwang Y-A (2003). The Harsanyi-Shapley Solution and independence of irrelevant expansion. “International Journal of Game Theory ”, 32, pp.253-271 (SCI,SSCI)

35. Chang C, Hwang Y-A (2001). Closedness under Hart-Mas-Colell reduction,“International Journal of Game Theory ”, 30, pp.351-357 (SCI,SSCI)

36. Chang C, Hwang Y-A (2001) .Some results related to the Harsanyi-Shapley solution. “International Journal of Game Theory ”, 30, pp.247-258 (SCI,SSCI)

37. Hwang Y-A, Sudhoelter P (2001) .Axiomatizations of the core on the universal domainand other natural domains,.“International Journal of Game Theory”, 29, pp.597-623 (SCI,SSCI)

38. Chang C, Hwang Y-A (2001). Two characterizations of the lexicographic egalitarian solution. “International Game Theory Review ”,3, pp. 315-323 (EconLit)

39. Chang C, Hwang Y-A (1999) .A characterization of leximin solution for bargaining problem. “Mathematical Methods of Operations Research”, 49, pp. 395-400 (SCIE,EconLit)

二、研討會論文:
1. Chang C, Hwang Y-A (2002). The Harsanyi-Shapley Solution and independence of irrelevant
expansion. ICM 2002 GTA (2002 年國際數學家大會,對策論及其應用衛星會議),大陸青島。

2. Hwang Y-A (2002) A note on closedness under Moulin reduction. 中央研究院賽局論研討會,台北。

研究室編號: 理A407
備註: 大四:數科組
職稱: 教授
電話: 03-8903516
導師時間: MON 13:10-15:00
導師姓名: 黃延安(Yan-An Hwang)
教師姓名: 黃延安(Yan-An Hwang)
研究領域: 對局論、數理經濟
OfficeHour: MON 15:10-17:00
瀏覽數: